Sur les nœuds algébriques
Compositio Mathematica, Volume 25 (1972) no. 3, pp. 281-321.
@article{CM_1972__25_3_281_0,
     author = {L\^e D\~{u}ng Tr\'ang},
     title = {Sur les n{\oe}uds alg\'ebriques},
     journal = {Compositio Mathematica},
     pages = {281--321},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {25},
     number = {3},
     year = {1972},
     zbl = {0245.14003},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1972__25_3_281_0/}
}
TY  - JOUR
AU  - Lê Dũng Tráng
TI  - Sur les nœuds algébriques
JO  - Compositio Mathematica
PY  - 1972
SP  - 281
EP  - 321
VL  - 25
IS  - 3
PB  - Wolters-Noordhoff Publishing
UR  - http://www.numdam.org/item/CM_1972__25_3_281_0/
LA  - fr
ID  - CM_1972__25_3_281_0
ER  - 
%0 Journal Article
%A Lê Dũng Tráng
%T Sur les nœuds algébriques
%J Compositio Mathematica
%D 1972
%P 281-321
%V 25
%N 3
%I Wolters-Noordhoff Publishing
%U http://www.numdam.org/item/CM_1972__25_3_281_0/
%G fr
%F CM_1972__25_3_281_0
Lê Dũng Tráng. Sur les nœuds algébriques. Compositio Mathematica, Volume 25 (1972) no. 3, pp. 281-321. http://www.numdam.org/item/CM_1972__25_3_281_0/

S. Abhyankar [1 ] Local Analytic Geometry, Academic Press. | MR | Zbl

K. Brauner [2] Zur Geometrie der Funktionen Zweier komplexen Veränderlichen, Abh. Math. Sem. Hamburg, 6 (1928), 1-54. | JFM

E. Brieskorn [3] Die Monodromie der isolierten Singularitäten von Hyperflächen, Manuscripta Mathematicae, Vol. 2 (1970), 103-160. | EuDML | MR | Zbl

W. Burau [4] Kennzeichnung der Schlauchknoten, Abh. Math. Sem. Hamburg, 9 (1932), 125-133. | JFM | Zbl

R. Crowell [5] The Group G'/G'' of a Knot Group G, Duke Math. J., 30 (1963), 349-354. | MR | Zbl

R. Crowell [6] The Annihilator of a Knot Module, Proc. A.M.S., 15 (1960), 696-700. | MR | Zbl

P. Deligne [7] Equations différentielles à points singuliers réguliers, Lecture Notes in Math. 163, Springer-Verlag. | MR | Zbl

G. De Rham [8] Torsion et type simple d'homotopie, Lecture Notes in Math. 48, Springer-Verlag. | Zbl

R. Fox [9] A Quick Trip through Knot Theory, Topology of 3-manifolds and Related Topics, edited by M. Fort, Prentice-Hall. | MR | Zbl

R. Fox [10] Free Differential Calculus, V. The Alexander Matrices Reexamined, Ann. of Math. 71 (1960), 187-196. | MR | Zbl

R. Fox-R. Crowell [11 ] Introduction to Knot Theory, Ginn, 1963. | MR | Zbl

R. Fox-J. Milnor [12] Singularities of 2-spheres in 4-space and Equivalence of Knots, Bull. A.M.S., vol. 63, p. 406.

M. Greenberg [13] Lectures on Algebraic Topology, Benjamin. | MR | Zbl

A. Grothendieck [14] Séminaire de Géométrie Algébrique (SGA VII), Bures-sur-Yvette, I.H.E.S., 1968.

S. Lang [15] Algebra, Addison-Wesley. | MR | Zbl

Mme M. Lejeune, Mm. Lê Dũng Tráng, B. Teissier [16] Note aux Comptes rendus de l'Académie des Sciences, t. 271 (1970), 1065-1067. | Zbl

Lê Dũng Tráng [17] Un critère d'équisingularité, Séminaire Norguet, Université de Paris VII, 1970-1971, à paraître.

J. Milnor [18] Singular Points of Complex Hypersurfaces, Ann. of Math. Stud. 61, Princeton University Press. | MR | Zbl

L. Neuwirth [19] Knot Groups, Ann. of Math. Stud. 56, Princeton University Press. | MR | Zbl

F. Pham [20] Cours de 3ème cycle. Département de Mathématiques de la Faculté des Sciencesde Paris, à paraître au Centre de Mathématiques de l'Ecole Polytechnique.

H. Schubert [21 ] Knoten und Vollringe, Acta Math., Vol. 90, 131-286. | MR | Zbl

A. Thorup [22] On the Alexander Polynomial, à paraître.

O. Zariski [23 ] On the Topology of Algebroid Singularities, Amer. J. Math., 54 (1932), 453-465. | JFM | MR | Zbl

O. Zariski [24] Algebraic Surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 161, Springer-Verlag. | MR | Zbl

H. Seifert [25] On the Homology Invariant of Knots, Quart. J. Math. Oxford, Vol. 1, p. 23-32. | MR | Zbl